Viewing 10 posts - 1 through 10 (of 10 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Jan,
      I have the palpatations at night. My heart beats so loud in my head
      that I have trouble sleeping. I do not get tremors at night. I get them
      my worse i n the morning. They usually go away around 10am.
      I take Advil for my aches and pains. I don’t know what makes the
      tremors go away. I figure it is the Tapazole or the Inderal but the MD
      says its neither. He said it’s just part of the disease process. The MD
      put me on two Inderal at bedtime because my heart rate just won’t go
      down. I slept like a baby last night. It was wonderful and now that
      I think of it, my tremors weren’t as bad this morning. Maybe the
      Inderal will do the trick for the tremors…..Catherine

      Anonymous
        Post count: 93172

        Hi Jan.
        Yes I get tremors at night, palps not so bad but depression hits at the oddest times.
        I was very tired the other night, had a 1/2 hour nap and woke up in tears and nothing suited me
        and no one could talk to me…It was awful. lasted until about 10:00 a.m. the next morning.
        I feel like I’m screaming inside and no one is listening….
        Lynn

        Anonymous
          Post count: 93172

          Thanks Catherine for getting back to me. I see you’re troubled with
          those tremors too. I’ve got trouble explaining to people what they feel
          like but they feel as if you can not shake them out of your body. Others
          I guess are just glad they don’t have them. I usually get up and take
          an aspirin or two but hate to do that because with all the other meds.
          I think maybe they can start working against each other. Talked to the
          doctor today and she increased the inderal so maybe that will help. I
          really hate taking all these med. I have a twin sister that doesn’t have
          this wrong with her and boy am I jealous. My mother had it in her 40’s
          and back them things weren’t diagnosed as quickly and her eyes popped.
          Mine haven’t and the doctor is assuring me they won’t. But who knows.

          Thanks again for responding…Jan

          Anonymous
            Post count: 93172

            Lynn I get like that too. If you want to talk my email is attached.
            Did you get it?….Jan

            Anonymous
              Post count: 93172

              For Lynn…My email Janice@paradox.net

              Anonymous
                Post count: 93172

                Is anyone experiencing tremors in their bodies at night. That along with
                the palps. are the greatest concern for me and of course the depression.
                Does anyone have them. Please respond. Aspirin is the only thing that
                seems to help. Thanks Jan

                Anonymous
                  Post count: 93172

                  I know the palpitations and tremors had always been worse for me at night
                  and then at dawn. The Inderal really helped… Until my dosage was
                  adjusted last week and now it is happeneing again…well, the Inderal
                  controls it somewhat. I don’t feel like I’m about to blast off, but it’s
                  enough to be disheartening, scary and just plain awful. I’ll ask
                  my doctor about the 2 Inderal at bedtime. That sounds like a great
                  idea and if it works, it is worth finding out!

                  Glynis

                  Anonymous
                    Post count: 93172

                    Hi Jan,

                    Both my endo and cardiologist told me that the beta blocker would do
                    two things – decrease the heart rate and the tremors. In fact, even
                    when the heart rate was ‘acceptable’ (but not comfortable for me!),
                    the increased the blocker to take care of the tremors, too. They
                    played a balancing act to keep the heart from getting too slow
                    while dealing with the tremors. I felt so much better when they did
                    that! It made it a whole lot easier waiting for the PTU to work.
                    My husband really thought I should do RAI right away, but once
                    I got the relief from the blocker he agreed to the PTU – like most
                    husbands, he just wanted me well and back to normal! (He hasn’t
                    figured out yet that you don’t get immediately well with RAI:))

                    Hope this helps and you get some sleep!
                    Donna

                    Anonymous
                      Post count: 93172

                      Thanks for the information on tremors. I never saw anything on the board
                      written about them and I thought I was the only one with them. My endo
                      increased the inderal because the palps. started again so now I’m up to
                      20 mg 3 times a day. Is that still a low dosage. I know some people
                      are taking alot more than that but once my body gets use to it that might
                      not be enough and she will have to increase it again.

                      Hope everyone is having a half way descent day. Got some housecleaning
                      done but boy is it a struggle to vacuum. Do others run out of gas very
                      soon when housecleaning? Thanks, Jan

                      Anonymous
                        Post count: 93172

                        Hi Jan,

                        Are you on a beta blocker (Inderal)? They made a tremendous difference for me. My main complaint to the doctor prior to a diagnosis was tremors, heart palpitations and weak muscles in thighs and upper arms. I have no tremors at all now.

                        Claudia

                      Viewing 10 posts - 1 through 10 (of 10 total)
                      • You must be logged in to reply to this topic.